Universidad Complutense de Madrid
E-Prints Complutense

Bimorphisms in pro-homotopy and proper homotopy.

Impacto

Downloads

Downloads per month over past year



Dydak, J. and Romero Ruiz del Portal, Francisco (1999) Bimorphisms in pro-homotopy and proper homotopy. Fundamenta Mathematicae, 160 (3). pp. 269-289. ISSN 0016-2736

Official URL: http://journals.impan.gov.pl/fm/



Abstract

A bimorphism is both an epimorphism and a monomorphism. If every bimorphism is an iso then the given category is said to be balanced. Such notions are studied in several
contexts (pro-categories, pro-homotopy, shape, proper homotopy). The reference for pro-categories is [S. Mardesic and J. Segal, Shape theory (1982;].
The main results are related to the category towH0 where H0 is the homotopy category of pointed connected CW-complexes and towH0 is the full subcategory of pro-H0 constituted by the inverse sequences in H0.


Item Type:Article
Uncontrolled Keywords:Pro-category; Epimorphism; Monomorphism; Shape
Subjects:Sciences > Mathematics > Topology
ID Code:21783
Deposited On:11 Jun 2013 12:44
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page